DAY TIME COLD AND FLU NON-DROWSY - acetaminophen, dextromethorphan hbr, phenylephrine hcl liquid
Marc Glassman, Inc.
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen, USP 325 mg
Dextromethorphan HBr, USP 10 mg
Phenylephrine HCl, USP 5 mg
temporarily relieves common cold/flu symptoms:
Liver warning: This product contains acetaminophen. Severe liver damage may occur if
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
Overdose warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults & for children even if you do not notice any signs or symptoms.
|adults & children 12 years & over||30 mL (2 TBSP) every 4 hours
|children 6 to under 12 years||15 mL (1 TBSP) every 4 hours
|children 4 to under 6 years||ask a doctor
|children under 4 years||do not use
anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD & C Yellow no. 6, flavor, glycerin, menthol, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose
*This product is not manufactured or distributed by Procter & Gamble distributor of Vicks® DayQuil® Cold & Flu, Multi-Symptom Relief.
*Compare to the active ingredients
in Vicks® DayQuil® Cold & Flu
COLD & FLU
Acetaminophen (Pain reliever/fever reducer)
Phenylephrine HCl (Nasal decongestant)
Dextromethorphan HBr (Cough suppressant)
Alcohol Free/Antihistamine Free
12 FL OZ (355 mL)
|DAY TIME COLD AND FLU NON-DROWSY
acetaminophen, dextromethorphan hbr, phenylephrine hcl liquid
|Labeler - Marc Glassman, Inc. (094487477)|
|Registrant - Aurohealth LLC (078728447)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.